Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Bi-isothermal systems

Authors: Edward Kasner and John DeCicco
Journal: Bull. Amer. Math. Soc. 51 (1945), 169-174
MathSciNet review: 0011578
Full-text PDF

Additional Information

PII: S 0002-9904(1945)08304-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia